Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 21 found articles
 
 
  Discrete random walk models for symmetric Lévy–Feller diffusion processes
 
 
Title: Discrete random walk models for symmetric Lévy–Feller diffusion processes
Author: Gorenflo, Rudolf
Fabritiis, Gianni De
Mainardi, Francesco
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 269 (1999) nr. 1 pages 11 p.
Year: 1999
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands